Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A correction


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 29 (1923), 33
DOI: https://doi.org/10.1090/S0002-9904-1923-03648-3
Original Article: Bull. Amer. Math. Soc., Volume 28, Number 8 (1922), 397--399
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03648-3

American Mathematical Society